# SDR YENA2025093000979

- Difficulty date: September 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 49,657 hours, 16,616 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REMOVED BEARING CORROSION WAS FOUND ON HINGE ARM FITTING Ñ1 VERTICAL STABILIZER; (RESOLVED ON W/O: 1401080 TASKCARD: NR-00014) REMOVED AND REPLACED HINGE ARM FITTING 1 AND FASTENERS ON VERTICAL STABILIZER I.A.W A320 SRM 55-36-42-300-008 STEP 2.A AND A320 SRM 51-72-11 AND DWG D55371020 THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 60,000 FC/FH NOT RELEVANT ,SUBSEQUENT INSPECTION TO BE DETERMINED ,INSPECTION METHOD TO BE DETERMINED .IAW SRM 55-36-42 -205-004 TABLE 1 .
